# SDR 97FDEA00247

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651627910
- Condition: Corroded
- Location: Bs 743-852
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0143 006, CORROSION UNDER NUT PLATES ON LONGITUDINAL BEAM BS 763 TO 848, RBL 25, WL 208 AND ONE MISSING NUT PLATE BS 846 (MARKED).  *S/D*  MECHANICALLY REMOVED CORROSION FROM UNDER NUT PLATES ON LONGITUDINAL BS 763 TO 848, RBL 25, WL 208.  FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  INSTALLED NEW LONGITUDINAL AT BS 763 TO 852, RBL 25, WL 208 PER FED-EX SRM 51-30-2.
